Skip to Main content Skip to Navigation
New interface
Journal articles

Convergence Rates for Greedy Algorithms in Reduced Basis Methods

Complete list of metadata

https://hal.inria.fr/hal-00767082
Contributor : Rémi Gribonval Connect in order to contact the contributor
Submitted on : Wednesday, December 19, 2012 - 2:43:06 PM
Last modification on : Tuesday, November 16, 2021 - 4:56:29 AM

Links full text

Identifiers

Citation

P. Binev, Albert Cohen, W. Dahmen, R. Devore, G. Petrova, et al.. Convergence Rates for Greedy Algorithms in Reduced Basis Methods. SIAM Journal on Mathematical Analysis, 2011, 43 (3), pp.1457-1472. ⟨10.1137/100795772⟩. ⟨hal-00767082⟩

Share

Metrics

Record views

93